A local trace formula for the generalized Shalika model

Raphael Beuzart-Plessis CNRS Chen Wan Massachusetts Institute of Technology

Number Theory Representation Theory mathscidoc:1908.24001

Duke Mathematical Journal, 168, (7), 1303-1385, 2019
We study a local multiplicity problem related to so-called generalized Shalika models. By establishing a local trace formula for these kind of models, we are able to prove a multiplicity formula for discrete series. As a result, we can show that these multiplicities are constant over every discrete Vogan L-packet and are related to local exterior square L-functions.
No keywords uploaded!
[ Download ] [ 2019-08-20 23:37:42 uploaded by chenwan ] [ 92 downloads ] [ 0 comments ]
  • doi:10.1215/00127094-2018-0064
@inproceedings{raphael2019a,
  title={A local trace formula for the generalized Shalika model},
  author={Raphael Beuzart-Plessis, and Chen Wan},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190820233742372131425},
  booktitle={Duke Mathematical Journal},
  volume={168},
  number={7},
  pages={1303-1385},
  year={2019},
}
Raphael Beuzart-Plessis, and Chen Wan. A local trace formula for the generalized Shalika model. 2019. Vol. 168. In Duke Mathematical Journal. pp.1303-1385. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190820233742372131425.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved